The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (347 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 28, Issue 2, 2009, pp. 129–164
DOI: 10.4171/ZAA/1377

Published online: 2009-06-30

W2,p- and W1,p-Estimates at the Boundary for Solutions of Fully Nonlinear, Uniformly Elliptic Equations

Niki Winter[1]

(1) RWTH Aachen, Germany

In this paper we extend Caffarelli's result on interior $W^{2,p}$-estimates for viscosity solutions of uniformly elliptic equations and prove $W^{2,p}$-estimates at a flat boundary. Moreover we extend a result of A.~\'Swiech and prove $W^{1,p}$-estimates at the boundary. Thereafter we combine these results and prove global $W^{2,p}$-estimates for equations with dependence on $Du$ and $u$. Finally, we show that the previous estimates lead to an existence result for $W^{2,p}$-strong solutions.}

Keywords: Viscosity solutions, uniformly elliptic equations, W2,p-regularity, W1,p-regularity

Winter Niki: W2,p- and W1,p-Estimates at the Boundary for Solutions of Fully Nonlinear, Uniformly Elliptic Equations. Z. Anal. Anwend. 28 (2009), 129-164. doi: 10.4171/ZAA/1377